# SDR DL767001900

- Difficulty date: September 29, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N109DL
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 56,182 hours, 26,948 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Failed
- Location: Aft
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL240 GOT CABIN PRESS AUTO CTL 2 EICAS MSG AND CABIN ALT EICAS MSG.  BITE FAULTED NR 2 AC MOTOR.  REPLACED OUTFLOW VALVE.
